# SDR AALA2000443

- Difficulty date: March 8, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 940
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OVERWING EXIT LIGHTS AT STATION 940 INOPERATIVE.  INSTALLED TWO NEW LAMPS PER MM 33-50-011A-2.  OPS CHECKED OK.  (M)
